On Homomorphisms Indexed by Semistandard Tableaux

Lyle, S (2013) On Homomorphisms Indexed by Semistandard Tableaux. Algebras and Representation Theory, 16 (5). pp. 1409-1447. ISSN 1386-923X

Full text not available from this repository. (Request a copy)

Abstract

We describe techniques which may be used to compute the homomorphism space between Specht modules for the Hecke algebras of type A. We prove a q-analogue of a result of Fayers and Martin and show how it may be applied to construct homomorphisms between Specht modules. In particular, we show that in certain cases the dimension of the homomorphism space is given by the corank of a matrix whose entries we write down explicitly.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Sinead Lyle
Date Deposited: 29 Apr 2013 13:56
Last Modified: 21 Apr 2020 16:24
URI: https://ueaeprints.uea.ac.uk/id/eprint/42104
DOI: 10.1007/s10468-012-9363-1

Actions (login required)

View Item View Item